# SDR MALA020305

- Difficulty date: May 25, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- Aircraft time: 35,420 hours, 40,435 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 85106RC84SN6
- Condition: Faulty
- Location: Nlg & Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINUITY CHECK/FUNCTION CHECK, OF SEPARATION BOLTS AND EMERGENCY EXTENSION OF MLG AND NLG FOUND BAD CONNECTORS AT BOTH LT & RT SEPARATION BOLTS.  MAINTENANCE REMOVED AND REPLACED BOTH LT & RT CONNECTORS.
